Advertisement

Reactions Weekly

, Volume 1735, Issue 1, pp 160–160 | Cite as

Ipilimumab/nivolumab

Colitis: 2 case reports
Case report
  • 18 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, a 50-year-old woman developed colitis during treatment with ipilimumab and nivolumab for metastatic urothelial carcinoma, and a 78-year-old man developed colitis during treatment with ipilimumab for prostate cancer [routes and dosages not stated].

Patient 1: The 50-year-old woman, who was diagnosed with high-grade metastatic urothelial carcinoma, started receiving treatment with immune checkpoint inhibitors nivolumab and ipilimumab in clinical trial (NCT1928394). Two weeks following the treatment initiation, she was admitted with grade ≥2 bloody diarrhoea and diagnosed with colitis clinically. Endoscopy revealed multiple large ulcers and diffuse inflammatory exudate. Analysis of immune infiltrates in the colonic mucosa revealed a dense inflammatory...

Reference

  1. Wang Y, et al. Fecal microbiota transplantation for refractory immune checkpoint inhibitor-associated colitis. Nature Medicine 24: 1804-1808, No. 12, Dec 2018. Available from: URL: http://doi.org/10.1038/s41591-018-0238-9 -USACrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations